Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Noetherian P.I. rings


Author: Amiram Braun
Journal: Proc. Amer. Math. Soc. 83 (1981), 670-672
MSC: Primary 16A38; Secondary 16A33, 16A55
MathSciNet review: 630034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R = F\{ {x_1}, \ldots ,{x_k}\} $ be an affine semiprime p.i. ring, Krull- $ \dim (R) = 2$ and $ F$ a central subfield. It is proved that $ R$ is noetherian iff $ R$ is a left (right) finite module over a commutative affine subring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A33, 16A55

Retrieve articles in all journals with MSC: 16A38, 16A33, 16A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630034-1
Article copyright: © Copyright 1981 American Mathematical Society